# SDR AALA202210200682

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 36,081 hours, 13,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISES FLASHLIGHT AT 2R NEEDS REPLACING. MAINTENANCE REPLACED  THE FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
